# SDR FDEA202305160881

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 144N5140
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA ABOVE CTR WING CORROSION AT NUT PLATES UNDER PANEL 241MDF EVALUATED & REMOVED CORR @ LBL 58 O/B STA 903 - 930 IAW SRM 53-00-52-1A, REMAINING MATL ON   FLANGE IS .071 FOUND TO BE WITHIN LIMITS IAW BAC1520-792.  REMOVED CORR @ LBL 64 STA 989 ORIG MATL .070, REMAINING .025 FOUND TO BE OUT OF LIMITS IAW SRM 53-40-  13-1A FIG 101 DETAIL VII & BAC1515-551. REMOVED & REPLACED CHORD @   STA 900 - 1040 LBL 64, IAW BAC DWG   114N5152 REV -, FAB'D/LOCATED/DRILLED CHORD IAW BAC DWG 144N5140 REV A BAC DWG 114N3511 REV -   SRM 51-40-05 ALODINE CHORD IAW SRM 51-20-01, PRIMED CHORD IAW SRM 51-20-01,   INSTALLED CONICAL WASHERS IAW DWG 66-2955 REV Y. INSTALLED CHORD IAW SRM 51-40-02-0G   BAC DWG 144N5140 REV A.
